Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 35, NWS St. Louis, MO

April 21, 2017Saint Charles County, Missouri; Jersey County, Illinois

NWS St. Louis, MO issued this river flood warning at Apr 21, 2017, 8:59 AM CDT for Saint Charles County, Missouri; Jersey County, Illinois. It took effect at Apr 21, 2017, 1:00 PM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Apr 21, 2017, 8:59 AM CDT (13:59 UTC)
In effect from
Apr 21, 2017, 1:00 PM CDT
Expired
Apr 27, 2017, 1:00 AM CDT
In force
6 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jersey County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 26 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Grafton (GRFI2). The gauge peaked at 18.09 ft at Apr 22, 2017, 6:00 AM CDT.

actionminormoderate1820222404/2104/2204/2304/2404/2504/2604/2704/28
Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

300 
WGUS43 KLSX 211359
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT FRI APR 21 2017

...The National Weather Service in St. Louis has issued a Flood 
Warning for the following rivers in Illinois...Missouri... 

  Mississippi River at Grafton

.This Flood Warning is a result of heavy rainfall across upstream
portions of the basin over the past 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC083-MOC183-221359-
/O.NEW.KLSX.FL.W.0035.170425T0000Z-170427T0600Z/
/GRFI2.1.ER.170425T0000Z.170425T0000Z.170426T0600Z.NO/
859 AM CDT FRI APR 21 2017

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Mississippi River at Grafton
* from Monday evening to late Wednesday night.
* At  8:30 AM Friday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.
* Impact:  At 16.2 feet...For navigational purposes through Alton Lock
  and Dam control, the Corps will not allow the river to exceed this 
  level, if at all possible.  Above this level, water inundates land 
  not owned by the USACE.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/22  04/23  04/24  04/25  04/26

Mississippi River 
  Grafton         18.0   17.94      17.9   17.9   17.9   18.0   17.9


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
8 follow-up statements
919 
WGUS83 KLSX 211524
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1024 AM CDT FRI APR 21 2017

...The Flood Warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Clarksville LD24
                      ...Grafton

.This Flood Warning is a result of rainfall that fell over the basin
last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-221524-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-170425T1800Z/
/CLKM7.1.ER.170421T1800Z.170422T0600Z.170424T1800Z.NO/
1024 AM CDT FRI APR 21 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Tuesday afternoon.
* At 10:00 AM Friday the stage was 25.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and crest near 25.1 feet by after midnight tonight.The river will 
  fall below flood stage by Monday early afternoon.
* Impact:  At 25.5 feet...State Route P east of Elsberry begins 
  flooding just east of the levee.
* Impact:  At 25.3 feet...The road to Port Marmac, about 15 homes just
  south of Clarksville, begins flooding.
* Impact:  At 23.5 feet...Flooding begins in unprotected areas.
* Impact:  At 23.0 feet...At this approximate stage, the Corps will 
  take gates out of the river, creating "open river" conditions.  
  This corresponds to an approximate stage of 155,000 cfs.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/22  04/23  04/24  04/25  04/26

Mississippi River 
  Clarksville LD  25.0   24.99      25.1   25.1   25.0   24.8   24.6


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC083-MOC183-221524-
/O.EXT.KLSX.FL.W.0035.170421T1800Z-170428T1200Z/
/GRFI2.1.ER.170421T1800Z.170425T0000Z.170427T1200Z.NO/
1024 AM CDT FRI APR 21 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until Friday April 28.
* At 10:00 AM Friday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this afternoon 
  and to crest near 18.2 feet by Monday evening. The river is 
  forecast to fall below flood stage by Thursday morning.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.
* Impact:  At 16.2 feet...For navigational purposes through Alton Lock
  and Dam control, the Corps will not allow the river to exceed this 
  level, if at all possible.  Above this level, water inundates land 
  not owned by the USACE.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/22  04/23  04/24  04/25  04/26

Mississippi River 
  Grafton         18.0   17.97      18.0   18.1   18.1   18.2   18.2


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
083 
WGUS83 KLSX 220220
FLSLSX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT FRI APR 21 2017

...The flood warning continues for the following rivers in 
Illinois...Missouri..

  Mississippi River at Clarksville LD24

  Mississippi River at Grafton

.This Flood Warning is a result of rainfall that fell over the basin
last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-230220-
/O.CON.KLSX.FL.W.0034.000000T0000Z-170425T1800Z/
/CLKM7.1.ER.170421T1530Z.170422T0100Z.170424T1800Z.NO/
920 PM CDT FRI APR 21 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Tuesday afternoon.
* At 9:00 PM Friday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Monday early afternoon.
* Impact:  At 25.3 feet...The road to Port Marmac, about 15 homes just
  south of Clarksville, begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/22  04/23  04/24  04/25  04/26

Mississippi River 
  Clarksville LD  25.0   25.11      25.1   25.1   25.0   24.9   24.7

&&

LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       

$$

ILC083-MOC183-230219-
/O.CON.KLSX.FL.W.0035.000000T0000Z-170428T1200Z/
/GRFI2.1.ER.170421T2055Z.170425T0000Z.170427T1200Z.NO/
920 PM CDT FRI APR 21 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until Friday April 28.
* At 9:00 PM Friday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage early Saturday morning 
  and to crest near 18.2 feet by Monday evening. The river is
  forecast to fall below flood stage by Thursday morning.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/22  04/23  04/24  04/25  04/26

Mississippi River 
  Grafton         18.0   17.99      18.0   18.1   18.1   18.2   18.2

&&

LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       

$$
100 
WGUS83 KLSX 221520
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT SAT APR 22 2017

...The flood warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Clarksville LD24

  Mississippi River at Grafton

.This Flood Warning is a result of rainfall that fell over the basin
last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-231520-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-170428T1800Z/
/CLKM7.1.ER.170421T1530Z.170422T1800Z.170427T1800Z.NO/
1020 AM CDT SAT APR 22 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Friday afternoon.
* At 10:00 AM Saturday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 25.2 feet by this afternoon, 
  then fall below flood stage Thursday early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/23  04/24  04/25  04/26  04/27

Mississippi River 
  Clarksville LD  25.0   25.14      25.2   25.0   24.9   24.9   25.0


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC083-MOC183-231520-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-170429T0600Z/
/GRFI2.1.ER.170421T2055Z.170424T0000Z.170428T0600Z.NO/
1020 AM CDT SAT APR 22 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until Saturday April 29.
* At 10:00 AM Saturday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.2 feet by tomorrow evening, 
  then fall below flood stage early Friday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/23  04/24  04/25  04/26  04/27

Mississippi River 
  Grafton         18.0   18.05      18.1   18.2   18.2   18.1   18.0


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
342 
WGUS83 KLSX 230146
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
846 PM CDT SAT APR 22 2017

...The flood warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Hannibal

  Mississippi River at Clarksville LD24

  Mississippi River at Grafton

.This Flood Warning is a result of rainfall that fell over the basin
last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC149-MOC127-240146-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-170426T0600Z/
/HNNM7.1.ER.170422T1245Z.170422T1930Z.170425T0600Z.NO/
846 PM CDT SAT APR 22 2017

The Flood Warning continues for
  the Mississippi River at Hannibal
* until late Tuesday night.
* At  8:15 PM Saturday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* The river is forecast to continue falling to below flood stage by 
  early Tuesday morning.
* Impact:  At 16.0 feet...Flood Stage.  Damage begins to buildings in 
  unprotected low areas.  Minor flooding begins.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/23  04/24  04/25  04/26  04/27

Mississippi River 
  Hannibal        16.0   16.00      16.0   15.9   15.9   15.9   15.8


&&


LAT...LON 3983 9148 3983 9135 3974 9121 3967 9135




$$

ILC013-MOC163-240146-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-170430T1200Z/
/CLKM7.1.ER.170421T1530Z.170423T0000Z.170429T1200Z.NO/
846 PM CDT SAT APR 22 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Sunday April 30.
* At  8:30 PM Saturday the stage was 25.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Saturday morning.
* Impact:  At 25.5 feet...State Route P east of Elsberry begins 
  flooding just east of the levee.
* Impact:  At 25.3 feet...The road to Port Marmac, about 15 homes just
  south of Clarksville, begins flooding.
* Impact:  At 23.5 feet...Flooding begins in unprotected areas.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/23  04/24  04/25  04/26  04/27

Mississippi River 
  Clarksville LD  25.0   25.20      25.1   25.0   25.0   25.0   25.0


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC083-MOC183-240146-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-170430T0000Z/
/GRFI2.1.ER.170421T2055Z.170424T0000Z.170429T0000Z.NO/
846 PM CDT SAT APR 22 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until Saturday April 29.
* At  8:30 PM Saturday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.2 feet by tomorrow evening, 
  then fall below flood stage Friday evening.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.
* Impact:  At 16.2 feet...For navigational purposes through Alton Lock
  and Dam control, the Corps will not allow the river to exceed this 
  level, if at all possible.  Above this level, water inundates land 
  not owned by the USACE.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/23  04/24  04/25  04/26  04/27

Mississippi River 
  Grafton         18.0   18.08      18.2   18.2   18.1   18.0   18.0


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
646 
WGUS83 KLSX 231525
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1025 AM CDT SUN APR 23 2017

...The flood warning continues for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Clarksville LD24

  Mississippi River at Grafton

.This Flood Warning is a result of rainfall that fell over the basin
last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-241525-
/O.EXT.KLSX.FL.W.0034.000000T0000Z-170501T1800Z/
/CLKM7.1.ER.170421T1530Z.170423T0000Z.170430T1800Z.NO/
1025 AM CDT SUN APR 23 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Monday May 01.
* At 10:00 AM Sunday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Sunday early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/24  04/25  04/26  04/27  04/28

Mississippi River 
  Clarksville LD  25.0   25.15      25.0   24.9   25.0   25.1   25.1


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC083-MOC183-241525-
/O.EXT.KLSX.FL.W.0035.000000T0000Z-170428T1800Z/
/GRFI2.1.ER.170421T2055Z.170424T0000Z.170427T1800Z.NO/
1025 AM CDT SUN APR 23 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until Friday afternoon.
* At 10:00 AM Sunday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.2 feet by this evening, then
  fall below flood stage Thursday early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/24  04/25  04/26  04/27  04/28

Mississippi River 
  Grafton         18.0   18.05      18.2   18.2   18.1   18.0   17.8


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
133 
WGUS83 KLSX 231552
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1052 AM CDT SUN APR 23 2017

...The Flood Warning continues for the following rivers in 
Illinois...Missouri..

  Mississippi River at Clarksville LD24

  Mississippi River at Grafton

.This Flood Warning is a result of rainfall that fell over the basin
last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-241552-
/O.CON.KLSX.FL.W.0034.000000T0000Z-170501T1800Z/
/CLKM7.1.ER.170421T1530Z.170423T0000Z.170430T1800Z.NO/
1052 AM CDT SUN APR 23 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Monday May 01.
* At 10:30 AM Sunday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Sunday early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/24  04/25  04/26  04/27  04/28

Mississippi River 
  Clarksville LD  25.0   25.15      25.0   24.9   25.0   25.1   25.1


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC083-MOC183-241552-
/O.CON.KLSX.FL.W.0035.000000T0000Z-170428T1800Z/
/GRFI2.1.ER.170421T2055Z.170424T0000Z.170427T1800Z.NO/
1052 AM CDT SUN APR 23 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until Friday afternoon.
* At 10:30 AM Sunday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 18.2 feet by this evening, then
  fall below flood stage Thursday early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/24  04/25  04/26  04/27  04/28

Mississippi River 
  Grafton         18.0   18.07      18.2   18.2   18.1   18.0   17.8


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
517 
WGUS83 KLSX 240153
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
853 PM CDT SUN APR 23 2017

...The flood warning continues for the following rivers in 
Illinois...Missouri..
  Mississippi River at Clarksville LD24

  Mississippi River at Grafton
  
.This Flood Warning is a result of rainfall that fell over the basin
last week...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC013-MOC163-250153-
/O.CON.KLSX.FL.W.0034.000000T0000Z-170501T1800Z/
/CLKM7.1.ER.170421T1530Z.170423T0000Z.170430T1800Z.NO/
853 PM CDT SUN APR 23 2017

The Flood Warning continues for
  the Mississippi River at Clarksville LD24
* until Monday May 01.
* At  8:30 PM Sunday the stage was 25.1 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 25.2 feet by Friday early 
  afternoon, then fall below flood stage by Sunday early afternoon.
* Impact:  At 25.5 feet...State Route P east of Elsberry begins 
  flooding just east of the levee.
* Impact:  At 25.3 feet...The road to Port Marmac, about 15 homes just
  south of Clarksville, begins flooding.
* Impact:  At 23.5 feet...Flooding begins in unprotected areas.
* Impact:  At 23.0 feet...At this approximate stage, the Corps will 
  take gates out of the river, creating "open river" conditions.  
  This corresponds to an approximate stage of 155,000 cfs.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/24  04/25  04/26  04/27  04/28

Mississippi River 
  Clarksville LD  25.0   25.09      25.0   25.0   25.1   25.1   25.1


&&


LAT...LON 3939 9097 3945 9089 3938 9077 3923 9071
      3922 9081                       



$$

ILC083-MOC183-250153-
/O.CON.KLSX.FL.W.0035.000000T0000Z-170428T1800Z/
/GRFI2.1.ER.170421T2055Z.170425T0600Z.170427T1800Z.NO/
853 PM CDT SUN APR 23 2017

The Flood Warning continues for
  the Mississippi River at Grafton
* until Friday afternoon.
* At  8:30 PM Sunday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near  feet by early 
  Tuesday morning, then fall below flood stage Thursday early 
  afternoon.
* Impact:  At 18.0 feet...Flood Stage.  Right bank begins to 
  overflow...flooding farmland.
* Impact:  At 16.2 feet...For navigational purposes through Alton Lock
  and Dam control, the Corps will not allow the river to exceed this 
  level, if at all possible.  Above this level, water inundates land 
  not owned by the USACE.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/24  04/25  04/26  04/27  04/28

Mississippi River 
  Grafton         18.0   18.04      18.1   18.0   18.0   17.8   17.8


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$
084 
WGUS83 KLSX 241505
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 AM CDT MON APR 24 2017

...The Flood Warning is cancelled for the following rivers in 
Illinois...Missouri...
 
  Mississippi River at Grafton

.This is the last statement for this event...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

ILC083-MOC183-241535-
/O.CAN.KLSX.FL.W.0035.000000T0000Z-170428T1800Z/
/GRFI2.1.ER.170421T2055Z.170424T0630Z.170424T0940Z.NO/
1005 AM CDT MON APR 24 2017

The Flood Warning is cancelled for
  the Mississippi River at Grafton.
* At  9:30 AM Monday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at  4:40 AM Monday.
* The river will continue falling to 17.8 feet by tomorrow morning.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     04/25  04/26  04/27  04/28  04/29

Mississippi River 
  Grafton         18.0   17.98      17.8   17.8   17.7   17.7   17.6


&&


LAT...LON 3881 9057 3888 9057 3899 9046 3895 9028
      3882 9048                       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 21, 6:57 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Apr 21, 6:57 AM CDT, 2 hours 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
657 AM CDT Fri Apr 21 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 355 AM CDT Fri Apr 21 2017

Shortwave over Rocky Mountains will close off and move east into the
Great Plains today and tonight.  Low level cyclogenesis is already
occurring over the eastern Rockies and southerly flow is bringing
moisture out of the Gulf into the eastern Plains and the Mississippi
Valley.  The a 20-30kt low level jet pointed at the baroclinic zone
over southern Missouri is providing lift for widespread showers and
a few thunderstorms across much of southwest Missouri into parts of
southeast Missouri.  The baroclinic zone will lift slowly northward
today and the low level jet will increase this evening and overnight
as the shortwave moves over Missouri and the low level system moves
along the Missouri/Arkansas border.  Highest chances for precip will
be along and south of I-70 through the period.  Should be enough
instability through the day today for isolated to widely scattered
thunderstorms across southeast Missouri as well, but instability
falls of tonight so have only general rain showers in the forecast
after 00Z.  Current total QPF through 12Z Saturday is 1.5 to 2
inches across the eastern Ozarks.  There could be some localized
water issues with this much QPF...but flash flood guidance values
are 2 inches or more, so don't see a need for any watch products
right now.  Temperatures will be cooler than in recent days in the
upper 50s to low 60s today and in the 40s tonight.

Carney

.LONG TERM...  (Saturday through Thursday)
Issued at 355 AM CDT Fri Apr 21 2017

Still appears that rain will continue through the first half of the
weekend as the GFS/NAM/ECWMF all show the upper low moving from
southwest Missouri at 12Z Saturday morning into western Tennessee by
12Z Saturday.  Models continue to show concentrated low level
moisture convergence underneath strong mid-level ascent along and
south of I-70 on Saturday morning warranting likely PoPs.
Thereafter, the low level jet will veer eastward and the upper
level ascent will begin to wane causing the precipitation to
slowly end from west to east on Saturday night.

Sunday and Monday both still look dry as a ridge moves in quickly
behind the upper trough.   Then the upper flow becomes more
progressive by the middle of next week with the GFS/ECMWF/Canadian
all showing a shortwave trough moving through the upper Midwest.
This brings an attendant cold front across Missouri and Illinois
by Tuesday night and Wednesday night. The global models show a
couple of additional shortwaves moving through at midweek which
will help hold up the front over the area before a deeper trough
builds into the western CONUS by late in the week.

Temperatures will begin to warm back up on Sunday as the upper low
moves off to the east. Temperatures will be above normal most of
next week as 850mb temperatures hover mainly between 10-15C.

Britt

&&

.AVIATION...  (For the 12z TAFs through 12z Saturday Morning)
Issued at 641 AM CDT Fri Apr 21 2017

Area of rain over the Ozarks stretching into parts of east central
Missouri and southwest Illinois will continue moving east this
morning. There may be some patchy MVFR in the rain over the
Ozarks, but the majority of this area is VFR and will remain VFR
through the day. More rain will overspread the area primarily
along and south of I-70. Lowering ceilings and possibly visibility
will accompany the rain with MVFR ceilings over the Ozarks
building north to the I-70 corridor before sunrise. There's some
chance ceilings could drop below 1000 feet south of I-70 before
12Z...though confidence is low at this time.

SPECIFICS FOR KSTL:

Area of rain south of the terminal should stay south this
morning. Can't rule out a sprinkle or two though, but don't expect
any impacts to operations. Next round of rain will likely move in
during the evening with VFR conditions continuing to
prevail...probably through most of the night. Think ceilings will
eventually fall to MVFR near daybreak Saturday and stay down
through 18Z.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 21, 4:34 AM CDT, 4 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
434 AM CDT Fri Apr 21 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-220945-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
434 AM CDT Fri Apr 21 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Britt

Nearby

River Flood Warnings in Missouri, 2017River Flood Warnings in Illinois, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.